Boots Pharmaceuticals Paracetamol 500mg - 32 Capsules

Cookies on our site

We use cookies to provide you with the best experience on our site. If you continue shopping with us we'll assume that you're happy to receive cookies. Find out more about cookies x

WebMD Link

  Can't find country?

Please note that changing your country whilst shopping will remove all items from your basket.

 


Product description

This Medicine is sold by BOOTS UK LIMITED at the professional discretion of a Boots pharmacist.

Unfortunately, next day home delivery is unavailable for this product.

Please note that you must be in to sign for this delivery.

We need to ensure that this medicine is suitable for the person it is intended for. Therefore a Boots pharmacist may be required to contact you by phone to find out some additional information. If they are unable to speak to you when required your order may be delayed or the pharmacy medicine part of your order cancelled.

Please ensure your contact details are correct before ordering this medicine.

What this medicine is for

For the relief of headaches, migraine, nerve pain (neuralgia), toothache, sore throat, period pains, relief of the symptoms of sprains, strains, rheumatic pain, sciatica, lumbago, fibrositis, muscular aches and pains, joint swelling and stiffness. It can also be used to relieve the symptoms of colds and flu and reduce a fever.

How to Use

Read all of the enclosed leaflet for full instructions.

How to take this medicine

Check the foil is not broken before first use. If it is, do not take that capsule.

Adults and children of 12 years and over: Take 2 capsules up to 4 times a day, if you need to.

Don't take more than 8 capsules in any 24 hours.

Don't take more often than every 4 hours.

Swallow each capsule with water.

Do not give to children under 12 years.

Do not take more medicine than the label tells you to.

If you do not get better, talk to your doctor.

Hazards and Cautions

Before you take this medicine

Do not take with anything else containing paracetamol while taking this medicine

Talk to a doctor at once if you take too much of this medicine, even if you feel well.

How to store this medicine

Do not store above 25°C.

Keep out of the sight and reach of children.

Use by the date on the end flap of the carton.

Age Restriction

You must be at least 16 years old to purchase this product.

Suitable For

Adults and children of 12 years and over.

Ingredients

Active Ingredient: Each capsule contains Paracetamol 500mg.

Also contains maize starch, croscarmellose sodium, sodium laurilsulfate and magnesium stearate. The capsule shell is made of gelatin and contains the colours titanium dioxide (E171), indigo carmine (E132) and erythrosine (E127)


Patient information leaflet

Shopping with us

However you like to shop we've got you covered, from placing an order in-store or by phone to shopping online and through our app.

Discover No7's latest innovation

Discover our first serum clinically proven to reduce the look of wrinkles, firm skin and even skin tone

Save for later

Boots Pharmaceuticals Paracetamol 500mg - 32 Capsules

4198921

0.0 out of 0 based on 0 user reviews Paracetamol

£2.49 or 249 points

32 CAP £0.08 per 1CAP

2.49

Collect in store

Home delivery

    Check store availability

Boots Pharmaceuticals Paracetamol 500mg Capsules for effective pain relief. Gentle on the stomach and easy to swallow.
Each capsule contains Paracetamol 500mg.

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

Pharmacy Product

When sold by Boots this product needs to be checked by our pharmacist. To ensure that it is appropriate for you to buy we will ask you to complete a questionnaire with a few simple questions.

See details below, always read the label

Suitable For

Adults and children of 12 years and over.

Active ingredients

Paracetamol

Collect 8 points with this purchase

Visit the brand shop

  • Our partner sites

  • Boots WebMD Macmillan